# SDR ASOA201201146

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SUPPORT ANGLE CORRODED AT 314.00 AND RBL 40.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00.  INSTALLED SERVICEABLE ANGLE IAW DWG 601R38303, REV AR AND SRM 51-42-21.
